American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Hassan Emamirad, Gisèle Ruiz Goldstein and Jerome A. Goldstein. Corrigendum and improvement to ``Chaotic solution for the Black-Scholes equation''. Proc. Amer. Math. Soc. 142 (2014) 4385-4386.
Abstract, references, and article information   
View Article: PDF

[2] Alan McIntosh and Andrew J. Morris. Finite propagation speed for first order systems and Huygens' principle for hyperbolic equations. Proc. Amer. Math. Soc. 141 (2013) 3515-3527.
Abstract, references, and article information   
View Article: PDF

[3] Hendrik Schlieter and Wend Werner. Unbounded multipliers on operator spaces. Proc. Amer. Math. Soc. 141 (2013) 1719-1733.
Abstract, references, and article information   
View Article: PDF

[4] Eduardo Hernández and Donal O’Regan. On a new class of abstract impulsive differential equations. Proc. Amer. Math. Soc. 141 (2013) 1641-1649.
Abstract, references, and article information   
View Article: PDF

[5] Michal Chovanec. Gaussian estimates for degenerate diffusion. Proc. Amer. Math. Soc. 140 (2012) 3947-3957.
Abstract, references, and article information   
View Article: PDF

[6] Hassan Emamirad, Gisèle Ruiz Goldstein and Jerome A. Goldstein. Chaotic solution for the Black-Scholes equation. Proc. Amer. Math. Soc. 140 (2012) 2043-2052.
Abstract, references, and article information   
View Article: PDF

[7] Eduardo Hernández. $C^\alpha$-classical solutions for abstract non-autonomous integro-differential equations. Proc. Amer. Math. Soc. 139 (2011) 4307-4318. MR 2823076.
Abstract, references, and article information   
View Article: PDF

[8] Nguyen Van Minh. Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''. Proc. Amer. Math. Soc. 138 (2010) 2263-2263. MR 2596067.
Abstract, references, and article information   
View Article: PDF

[9] T. Kalmes. Hypercyclic $C_0$-semigroups and evolution families generated by first order differential operators. Proc. Amer. Math. Soc. 137 (2009) 3833-3848. MR 2529893.
Abstract, references, and article information   
View Article: PDF

[10] Nguyen Van Minh. Asymptotic behavior of individual orbits of discrete systems. Proc. Amer. Math. Soc. 137 (2009) 3025-3035. MR 2506461.
Abstract, references, and article information   
View Article: PDF

[11] Miao Li and Quan Zheng. Extrapolation spaces for $C$-semigroups. Proc. Amer. Math. Soc. 137 (2009) 663-668. MR 2448588.
Abstract, references, and article information   
View Article: PDF

[12] Manfred Möller and Franciszek Hugon Szafraniec. Adjoints and formal adjoints of matrices of unbounded operators. Proc. Amer. Math. Soc. 136 (2008) 2165-2176. MR 2383522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mark Lichtner. Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008) 2091-2101. MR 2383515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nguyen Van Minh. Katznelson-Tzafriri type theorems for individual solutions of evolution equations. Proc. Amer. Math. Soc. 136 (2008) 1749-1755. MR 2373605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] N. J. Kalton and T. Kucherenko. Rademacher bounded families of operators on $L_1$. Proc. Amer. Math. Soc. 136 (2008) 263-272. MR 2350412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vu Quoc Phong. A new proof and generalizations of Gearhart's theorem. Proc. Amer. Math. Soc. 135 (2007) 2065-2072. MR 2299482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. V. Storozhuk. On the Rolewicz theorem for evolution operators. Proc. Amer. Math. Soc. 135 (2007) 1861-1863. MR 2286097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrea Posilicano. The Schrödinger equation with a moving point interaction in three dimensions. Proc. Amer. Math. Soc. 135 (2007) 1785-1793. MR 2286089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuan-Chuan Li and Sen-Yen Shaw. On characterization and perturbation of local $C$-semigroups. Proc. Amer. Math. Soc. 135 (2007) 1097-1106. MR 2262911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] El Maati Ouhabaz. Sharp Gaussian bounds and $L^p$-growth of semigroups associated with elliptic and Schrödinger operators. Proc. Amer. Math. Soc. 134 (2006) 3567-3575. MR 2240669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nguyen Van Minh, Toshiki Naito and Gaston Nguerekata. A spectral countability condition for almost automorphy of solutions of differential equations. Proc. Amer. Math. Soc. 134 (2006) 3257-3266. MR 2231910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Markus Haase. Identification of some real interpolation spaces. Proc. Amer. Math. Soc. 134 (2006) 2349-2358. MR 2213708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yongzhong Huang and Quan Zheng. Regularization for a class of ill-posed Cauchy problems. Proc. Amer. Math. Soc. 133 (2005) 3005-3012. MR 2159779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mai Matsui, Mino Yamada and Fukiko Takeo. Erratum to ``Supercyclic and chaotic translation semigroups''. Proc. Amer. Math. Soc. 132 (2004) 3751-3752. MR 2084100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carlos Lizama and Vicente Vergara. Uniform stability of resolvent families. Proc. Amer. Math. Soc. 132 (2004) 175-181. MR 2021260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mai Matsui, Mino Yamada and Fukiko Takeo. Supercyclic and chaotic translation semigroups. Proc. Amer. Math. Soc. 131 (2003) 3535-3546. MR 1991766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Anna A. Kwiecinska. Stabilization of evolution equations by noise. Proc. Amer. Math. Soc. 130 (2002) 3067-3074. MR 1908931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ti-Jun Xiao and Jin Liang. Perturbations of existence families for abstract Cauchy problems. Proc. Amer. Math. Soc. 130 (2002) 2275-2285. MR 1896409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. M. A. M. van Neerven. On individual stability of $C_0-$semigroups. Proc. Amer. Math. Soc. 130 (2002) 2325-2333. MR 1896416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Vu Quoc Phong. On stability of $C_0$-semigroups. Proc. Amer. Math. Soc. 129 (2001) 2871-2879. MR 1707013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2